MAUDE Adverse Event Report: SORIN GROUP ITALIA S.R.L. ANNULOFLEX MITRAL ANNULOPLASTY RING

SORIN GROUP ITALIA S.R.L. ANNULOFLEX MITRAL ANNULOPLASTY RING
Model Number AF-836
Medical Device Problem Codes Inadequacy of Device Shape and/or Size (1583); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Information (3190)
Date of Event 04/25/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer is in the process of obtaining additional information about this event.Device disposition not presently known.
 
Event or Problem Description
It was reported that an annuloflex, size 36, was implanted and "removed" on (b)(6) 2018.No other information was provided.
 
Additional Manufacturer Narrative
Based on the information received, the implanted ring was too small.The event is attributable to user error, and no further investigation is warranted.Updated fields: not required for investigation.
 
Event or Problem Description
An annuloflex size 36 was implanted.However, upon testing the repair there was mitral regurgitation and the ring was found to be too small, so the surgeon explanted the device and placed an alfieri stitch.Since a larger ring was not available, no ring was implanted.Tee showed trace to no mr, no ms, normal wall motion, normal ef.All findings were good.

Brand Name
ANNULOFLEX MITRAL ANNULOPLASTY RING
Common Device Name
MITRAL ANNULOPLASTY RING
Manufacturer (Section D)
SORIN GROUP ITALIA S.R.L.
strada crescentino snc
saluggia, vc 13040
IT  13040
MDR Report Key7695120
Report Number3005687633-2018-00175
Device Sequence Number996082
Product Code KRH
UDI-Device Identifier08022057013651
UDI-Public(01)08022057013651(240)AF-836(17)AA12
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K023185
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/09/2019
Device Model NumberAF-836
Device Catalogue NumberAF-836
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/20/2018
Supplement Date Received by Manufacturer08/30/2018
Initial Report FDA Received Date07/17/2018
Supplement Report FDA Received Date08/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR